EconPapers    
Economics at your fingertips  
 

Note on social choice allocation in exchange economies with Cobb–Douglas preferences

Takeshi Momi

Social Choice and Welfare, 2013, vol. 40, issue 3, 787-792

Abstract: We show that in a pure exchange economy with two agents and a finite number of goods, there exists no strategy-proof, Pareto-efficient, and non-dictatorial social choice allocation function on any local Cobb–Douglas preference domain. This is a slight extension of a result proved by Hashimoto ( 2008 ). Copyright Springer-Verlag 2013

Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00355-011-0643-1 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sochwe:v:40:y:2013:i:3:p:787-792

Ordering information: This journal article can be ordered from
http://www.springer. ... c+theory/journal/355

DOI: 10.1007/s00355-011-0643-1

Access Statistics for this article

Social Choice and Welfare is currently edited by Bhaskar Dutta, Marc Fleurbaey, Elizabeth Maggie Penn and Clemens Puppe

More articles in Social Choice and Welfare from Springer, The Society for Social Choice and Welfare Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:sochwe:v:40:y:2013:i:3:p:787-792